| Catalog Number |
555579 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).No sample and/or lot number was provided for further evaluation.Without the actual device, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: event 2: customer reports two epidural disconnections.No injury reported.